# SDR ASOA201901055031

- Difficulty date: January 5, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 37,588 hours, 34,614 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 EA CHAFES ON THE FORWARD FACE OF FS 621 BULKHEAD BELOW ENGINE BEAM LBL 36 - RBL 36. REPAIRED CHAFES IAW ECTC REO 601R-53-61-2155.
